# SDR HEEA087278

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406010413119
- Part serial: SEEMEMO
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH LINK HAS CORROSION AT BARREL OF TUBE.  SERIAL NUMBERS REMOVED ARE A-6011, A6133, A6137 AND A6138. TO BE SENT TO MFG.
